# SDR 98ZZZM83

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 693 - DURING SCHEDULED INSPECTION, FOUND LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY.  (M)
